# SDR CA160219003

- Difficulty date: February 16, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 17,072 hours
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT 4247 HAD A RIGHT HAND MLG AMBER DOOR LIGHT REMAIN ILLUMINATED AFTER GEAR RETRACTION. THE AIRCRAFT LANDED UNEVENTFULLY AT CYTZ AT 12:03 EST AFTER AN ALTERNATE GEAR EXTENSION.  MAINTENANCE ACTION: INDUCTANCE VALUES CHECKED FOR LANDING GEAR IAW AMM 32-61-00, ALL WITHIN SERVICEABLE LIMITS. GEAR SWINGS C/O IAW AMM 32-31-00, COULD NOT DUPLICATE SNAG. RH SOLENOID SEQUENCE VALVE REPLACED IAW AMM 32-31-41. GEAR SWINGS C/O IAW AMM 32-31-41. CHECKED SERVICEABLE.
